# SDR CALA0700481

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 30,300 hours, 66,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231Y2
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2 INCH CRACK IN C-2 DOOR OUTER SKIN AT DOOR HANDLE CUTOUT.  A DOUBLER WAS INSTALLED IAW SRM 52-00-01, REPAIR 2.
